MathSciNet Relay Station
MathSciNet bibliographic data
MR2607355 26A33
Dalir, Mehdi; Bashour, Majid Applications of fractional calculus. Appl. Math. Sci. (Ruse) 4 (2010), no. 21-24, 1021–1032.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement